# SDR FDEA200905081579

- Difficulty date: May 8, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A5381206720000
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FLOOR SUPPORT AT FRAME 48; RBL 56 HAS A BROKEN INBD LOWER LUG.  RECEIVED A NEW FLOOR SUPPORT PO 654471.3.  DRILLED NEW HOLES FOR FASTENER.  INSTALLATION REF SRM 51-40-40.  REMOVED AND INSTALLED NEW FLOOR SUPPORT REF SRM 51-40-21; PG 7.
